Alert archive / New York / Blizzard Warnings in 2020

Blizzard Warning 1, NWS Binghamton, NY

February 26, 2020Oneida County, New York

NWS Binghamton, NY issued this blizzard warning at Feb 26, 2020, 3:24 PM EST for Oneida County, New York. It took effect at Feb 27, 2020, 7:00 AM EST. It was in force for 8 hr. 9 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 26, 2020, 3:24 PM EST (20:24 UTC)
In effect from
Feb 27, 2020, 7:00 AM EST
Expired
Feb 27, 2020, 3:21 PM EST
In force
8 hr
Issued by
NWS Binghamton, NY

County Oneida County, NY

The radar

The Ft Drum radar (KTYX), 60 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 27, 7:00 AM ESTSNOW 0.84 N Westmoreland, NY24-HOUR SNOWFALL.
Feb 27, 7:00 AM ESTSNOW 0.85 Sse Rome, NY24-HOUR SNOWFALL.
Feb 27, 7:00 AM ESTSNOW 11 Wnw Holland Patent, NY24-HOUR SNOWFALL.
Feb 27, 7:00 AM ESTSNOW 14 Nnw Durhamville, NY24-HOUR SNOWFALL.
Feb 27, 7:00 AM ESTSNOW 2.44 Sw Boonville, NY24-HOUR SNOWFALL.
Feb 27, 7:30 AM ESTSNOW 1.31 S New Hartford, NY24-HOUR SNOWFALL.
Feb 27, 8:00 AM ESTSNOW 31 Se Point Rock, NY24-HOUR SNOWFALL.
Feb 27, 10:44 AM ESTSNOW 1.8Whitesboro, NY
Feb 27, 11:03 AM ESTSNOW 3Paris, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

891 
WWUS41 KBGM 262024
WSWBGM

URGENT - WINTER WEATHER MESSAGE
National Weather Service Binghamton NY
324 PM EST Wed Feb 26 2020

NYZ009-272030-
/O.UPG.KBGM.WS.A.0004.200227T1200Z-200301T0000Z/
/O.NEW.KBGM.BZ.W.0001.200227T1200Z-200228T2100Z/
Northern Oneida-
Including the city of Boonville
324 PM EST Wed Feb 26 2020

...BLIZZARD WARNING IN EFFECT FROM 7 AM THURSDAY TO 4 PM EST
FRIDAY...

* WHAT...Blizzard conditions expected. Total snow accumulations of
  6 to 12 inches with locally higher amounts in extreme northern
  Oneida County. Winds gusting as high as 40 mph.

* WHERE...Northern Oneida county.

* WHEN...From 7 AM Thursday to 4 PM EST Friday.

* IMPACTS...Travel could be very difficult to impossible. Areas of
  blowing snow could significantly reduce visibility to near zero.
  The hazardous conditions could impact the morning or evening
  commute. Tree limbs could be blown down and a few power outages
  may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must
travel, have a winter survival kit with you. If you get stranded,
stay with your vehicle. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

NYZ018-036-037-272030-
/O.CON.KBGM.WS.A.0004.200228T1500Z-200301T0000Z/
Onondaga-Madison-Southern Oneida-
Including the cities of Syracuse, Hamilton, Oneida, Rome, 
and Utica
324 PM EST Wed Feb 26 2020

...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH SATURDAY EVENING...

* WHAT...Long duration lake effect snow is possible. Total snow 
  accumulations of 5 to 9 inches with locally higher amounts 
  possible. Winds could gust as high as 35 mph.

* WHERE...Onondaga, Madison and Southern Oneida Counties.

* WHEN...From Friday morning through Saturday evening.

* IMPACTS...Travel could be difficult. The hazardous conditions 
  could impact the Friday evening commute.

* ADDITIONAL DETAILS...Gusty winds may lead to areas of blowing 
  snow and whiteout conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$
5 follow-up statements
496 
WWUS41 KBGM 270150
WSWBGM

URGENT - WINTER WEATHER MESSAGE
National Weather Service Binghamton NY
850 PM EST Wed Feb 26 2020

NYZ009-272100-
/O.CON.KBGM.BZ.W.0001.200227T1200Z-200228T2100Z/
Northern Oneida-
Including the city of Boonville
850 PM EST Wed Feb 26 2020

...BLIZZARD WARNING REMAINS IN EFFECT FROM 7 AM THURSDAY TO 4 PM
EST FRIDAY...

* WHAT...Blizzard conditions expected. Total snow accumulations of
  6 to 12 inches with locally higher amounts in extreme northern
  Oneida County. Winds gusting as high as 45 mph.

* WHERE...Northern Oneida county.

* WHEN...From 7 AM Thursday to 4 PM EST Friday. Steadiest snow
  expected during the day Thursday, with a brief lull Thursday
  night, then another round of snow heavy at times on Friday.

* IMPACTS...Travel could be very difficult to impossible. Areas of
  blowing and drifting snow will significantly reduce visibility
  to near zero at times. The hazardous conditions will impact the
  morning and evening commutes. Tree limbs could be blown down 
  and a few power outages may result.

* ADDITIONAL DETAILS...Snowfall rates could reach 1 to 2 inches 
  per hour locally. Temperatures start in the lower 30s Thursday 
  morning, but fall through the 20s during the day. Temperatures 
  then hover in the mid 10s to lower 20s Thursday night and 
  Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Strong winds will cause significant blowing and drifting snow,
frequently reducing visibilities to zero. Travel is strongly
discouraged. If you must travel, have a winter survival kit with 
you. If you get stranded, stay with your vehicle.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

NYZ018-036-037-272100-
/O.CON.KBGM.WS.A.0004.200228T1500Z-200301T0000Z/
Onondaga-Madison-Southern Oneida-
Including the cities of Syracuse, Hamilton, Oneida, Rome, 
and Utica
850 PM EST Wed Feb 26 2020

...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH SATURDAY EVENING...

* WHAT...Long duration lake effect snow is possible. Total snow 
  accumulations of 5 to 9 inches with locally higher amounts 
  possible. Winds could gust as high as 35 mph.

* WHERE...Onondaga, Madison and Southern Oneida Counties.

* WHEN...From Friday morning through Saturday evening.

* IMPACTS...Travel could be difficult. The hazardous conditions 
  could impact the Friday evening commute.

* ADDITIONAL DETAILS...Gusty winds may lead to areas of blowing 
  snow and whiteout conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$
217 
WWUS41 KBGM 270842
WSWBGM

URGENT - WINTER WEATHER MESSAGE
National Weather Service Binghamton NY
342 AM EST Thu Feb 27 2020

NYZ009-280845-
/O.CON.KBGM.BZ.W.0001.200227T1200Z-200228T2100Z/
Northern Oneida-
Including the city of Boonville
342 AM EST Thu Feb 27 2020

...BLIZZARD WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
4 PM EST FRIDAY...

* WHAT...Blizzard conditions expected. Total snow accumulations 
  of 4 to 14 inches. Winds gusting as high as 50 mph.

* WHERE...Northern Oneida county.

* WHEN...From 7 AM this morning to 4 PM EST Friday.

* IMPACTS...Travel could be very difficult to impossible. Areas 
  of blowing snow could significantly reduce visibility. The 
  hazardous conditions could impact the morning or evening 
  commute. Gusty winds could bring down tree branches.

* ADDITIONAL DETAILS...Snowfall rates could reach 1 to 2 inches 
  per hour locally. Temperatures start in the lower 30s Thursday 
  morning, but fall through the 20s during the day. Temperatures 
  then hover in the mid 10s to lower 20s Thursday night and 
  Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must
travel, have a winter survival kit with you. If you get stranded,
stay with your vehicle. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

NYZ018-036-037-280845-
/O.CON.KBGM.WS.A.0004.200228T1500Z-200301T0000Z/
Onondaga-Madison-Southern Oneida-
Including the cities of Syracuse, Hamilton, Oneida, Rome, 
and Utica
342 AM EST Thu Feb 27 2020

...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH SATURDAY EVENING...

* WHAT...Heavy lake effect snow possible. Total snow 
  accumulations of 2 to 8 inches possible. Winds could gust as 
  high as 35 mph.

* WHERE...Onondaga, Madison and Southern Oneida counties.

* WHEN...From Friday morning through Saturday evening.

* IMPACTS...Travel could be very difficult. Patchy blowing snow 
  could significantly reduce visibility. The hazardous 
  conditions could impact the evening commute.

* ADDITIONAL DETAILS...Gusty winds may lead to areas of blowing 
  snow and whiteout conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation. 

&&

$$
387 
WWUS41 KBGM 270858
WSWBGM

URGENT - WINTER WEATHER MESSAGE
National Weather Service Binghamton NY
358 AM EST Thu Feb 27 2020

NYZ009-280900-
/O.CON.KBGM.BZ.W.0001.200227T1200Z-200228T2100Z/
Northern Oneida-
Including the city of Boonville
358 AM EST Thu Feb 27 2020

...BLIZZARD WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
4 PM EST FRIDAY...

* WHAT...Blizzard conditions expected. Total snow accumulations 
  of 6 to 13 inches. Winds gusting as high as 50 mph.

* WHERE...Northern Oneida county.

* WHEN...From 7 AM this morning to 4 PM EST Friday.

* IMPACTS...Travel could be very difficult to impossible. Areas 
  of blowing snow could significantly reduce visibility. The 
  hazardous conditions could impact the morning or evening 
  commute. Gusty winds could bring down tree branches.

* ADDITIONAL DETAILS...Snowfall rates could reach 1 to 2 inches
  per hour locally. Temperatures in the lower 30s this morning
  will fall into the 20s later this afternoon. Temperatures then
  hover in the mid teens to lower 20s tonight and Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must
travel, have a winter survival kit with you. If you get stranded,
stay with your vehicle. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

NYZ018-036-037-280900-
/O.CON.KBGM.WS.A.0004.200228T1500Z-200301T0000Z/
Onondaga-Madison-Southern Oneida-
Including the cities of Syracuse, Hamilton, Oneida, Rome, 
and Utica
358 AM EST Thu Feb 27 2020

...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH SATURDAY EVENING...

* WHAT...Heavy lake effect snow possible. Total snow 
  accumulations of 4 to 9 inches possible. Winds could gust as 
  high as 35 mph.

* WHERE...Onondaga, Madison and Southern Oneida counties.

* WHEN...From Friday morning through Saturday evening.

* IMPACTS...Travel could be very difficult. Patchy blowing snow
  could significantly reduce visibility. The hazardous conditions
  could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation. 

&&

$$
111 
WWUS41 KBGM 271416
WSWBGM

URGENT - WINTER WEATHER MESSAGE
National Weather Service Binghamton NY
916 AM EST Thu Feb 27 2020

NYZ009-281430-
/O.CON.KBGM.BZ.W.0001.000000T0000Z-200228T2100Z/
Northern Oneida-
Including the city of Boonville
916 AM EST Thu Feb 27 2020

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WHAT...Blizzard conditions expected. Total snow accumulations 
  of 6 to 13 inches. Winds gusting as high as 50 mph.

* WHERE...Northern Oneida county.

* WHEN...Up to 4 PM Friday.

* IMPACTS...Travel could be very difficult to impossible. Areas 
  of blowing snow could significantly reduce visibility. The 
  hazardous conditions could impact the morning or evening 
  commute. Gusty winds could bring down tree branches.

* ADDITIONAL DETAILS...Snowfall rates could reach 1 to 2 inches 
  per hour locally. Temperatures in the lower 30s this morning 
  will fall into the 20s later this afternoon. Temperatures then 
  hover in the mid teens to lower 20s tonight and Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must
travel, have a winter survival kit with you. If you get stranded,
stay with your vehicle.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

NYZ018-036-037-281430-
/O.CON.KBGM.WS.A.0004.200228T1500Z-200301T0000Z/
Onondaga-Madison-Southern Oneida-
Including the cities of Syracuse, Hamilton, Oneida, Rome, 
and Utica
916 AM EST Thu Feb 27 2020

...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH SATURDAY EVENING...

* WHAT...Heavy lake effect snow possible. Total snow 
  accumulations of 4 to 9 inches possible. Winds could gust as 
  high as 35 mph Friday.

* WHERE...Onondaga, Madison and Southern Oneida counties.

* WHEN...From Friday morning through Saturday evening.

* IMPACTS...Travel could be very difficult Friday and Saturday.
  Patchy blowing snow could significantly reduce visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$
740 
WWUS41 KBGM 272021
WSWBGM

URGENT - WINTER WEATHER MESSAGE
National Weather Service Binghamton NY
321 PM EST Thu Feb 27 2020

NYZ009-281200-
/O.CAN.KBGM.BZ.W.0001.000000T0000Z-200228T2100Z/
/O.NEW.KBGM.WW.Y.0012.200227T2021Z-200228T1200Z/
Northern Oneida-
Including the city of Boonville
321 PM EST Thu Feb 27 2020

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY...
...BLIZZARD WARNING IS CANCELLED...

* WHAT...Snow. Additional snow accumulations of 1 to 4 inches.
  Winds gusting as high as 50 mph. Blowing and drifting snow
  expected. 

* WHERE...Northern Oneida County.

* WHEN...Until 7 AM Friday.

* IMPACTS...Plan on slippery road conditions. Areas of blowing
  snow could significantly reduce visibility. Gusty winds could 
  bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

NYZ018-036-037-272130-
/O.CAN.KBGM.WS.A.0004.200228T1500Z-200301T0000Z/
Onondaga-Madison-Southern Oneida-
Including the cities of Syracuse, Hamilton, Oneida, Rome, 
and Utica
321 PM EST Thu Feb 27 2020

...WINTER STORM WATCH IS CANCELLED...

Snowfall amounts in this area for Friday to Saturday are expected
to be below watch criteria. A winter weather advisory could be 
issued Friday for several inches of lake effect snow. 

$$

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this blizzard warning went out at Feb 26, 2:40 PM EST, 44 minutes earlier.

Area forecast discussion, Feb 26, 2:40 PM EST, 44 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
240 PM EST Wed Feb 26 2020

.SYNOPSIS...
Cloudy and mild with some light rain showers or drizzle today. A
strengthening storm will bring heavier rain tonight, followed
by snow and sharply colder air for Thursday morning. Lake
effect snow showers will start late Thursday and continue into
the weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
morning updates...
Made sky cover cloudy everywhere for today and tonight. Deep
southerly flow of moisture ahead of the low tonight. Minor
adjustments to the temperatures. A few showers and drizzle today
but the main show is tonight. Increased the winds for Thursday
to match the majority of models and our neighboring offices.

630 AM Update...
Forecast remains on track this morning, with no real changes
apart from ingesting latest observations.

Previous discussion...
The first round of light rain and snow associated with a weak
shortwave has largely moved out of the area, with fog and mist
in its wake. However, additional light drizzle and rain/snow
will be possible over the nest several hours especially from
Steuben county northeast through the Finger Lakes and towards
the western Mohawk Valley with additional light precipitation
moving northeastward along Erie and Ontario. Roads are still
looking wet on webcams, with road surface temperatures generally
in the mid/upper 30s. However, some sensors especially across
Steuben county are showing temperatures near freezing. So, where
air temperatures can stay warm enough for rain or a rain/snow
mix this morning, some spotty icing cannot be ruled out. That
said, additional QPF will be very light before temperatures warm
up after daybreak. Some light snow accumulations are possible
especially across the higher elevations of the Finger Lakes and
Steuben county, but with marginal temperatures just flirting
with freezing, significant icing is not expected.

Lingering precipitation changes entirely over to rain into the
late  morning, but a lull in rain is looking most likely for
the daytime hours behind the exiting weak disturbance. In the
meantime, another surface low over the Lower Midwest starts to
move northeastward along a weak thermal gradient situated
generally across western NY and PA, and as this next low tracks
more northeastward, the next round of rain will start off across
our northwestern zones. Steady light to moderately heavy rain
will spread across the rest of the area tonight as the deepening
low tracks along Erie and Ontario and drags a cold front
northeastward through the area.

A surge of cold air behind this will cause lingering rain to
change  over to snow into Thursday afternoon. However, with
much of the steady precipitation occurring ahead of the front,
snow totals Thursday morning should stay fairly light. Snow
totals generally around 1 to 2 inches would be expected across
the higher terrain of central NY as rain changes to snow into
Thursday. However, into the afternoon, a shift to southwesterly
flow will lead to lake enhancement across northern Oneida
county, with several inches of snow possible before 0Z Friday.
Additionally, winds will be picking up Thursday with a
tightening pressure gradient. This may cause areas of blowing
snow during the afternoon and evening hours as winds gust
generally up to 20 to 35 mph.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...

240 PM Update...

Lake effect snow band will start to shift southward through the
day on Friday and Friday night as the wind flow becomes more
westerly to northwesterly. Northern Oneida should still be
seeing heavy snow Friday morning through about mid-day Friday
and then the band slowly heads southward, reaching SYR and the
I90 Corridor by Friday evening.

Will leave the winter storm watch in place for Onondaga,
Southern Oneida and Madison Counties for now, as it is still
uncertain on the exact timing and how much southward movement
the band will have at this time. Snowfall amounts are borderline
for warning criteria in these areas, with any from 4 to 10
inches possible, but over a 24 hour period from late Friday
through Saturday.

By Saturday, the flow becomes northwest, shortening the fetch
across the lakes and the persistent lake effect bands should
dissipate. However, scattered lake effect snow showers should
continue through the day Saturday and into Saturday night.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
445 am update...
A few lake effect snow showers will continue Saturday night into
Sunday before tapering off to flurries and ending altogether
Sunday midday. Will see a period of quiet weather late Sunday
into Monday before the next system rides in from the w/sw behind
a departing upper level ridge axis that will slide to the east.
The air mass may be cold enough Tuesday morning for some snow
showers, but should warm up enough for mostly rain later in the
day. Temperatures will rebound into the 40s for afternoon highs
next week with overnight lows in the teens and 20s.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
1245 pm update...

IFR and MVFR conditions continue this afternoon. Late tonight
with moderate to heavy rain changing to snow conditions will
drop to IFR. Thursday conditions improve as snow ends at AVP and
in south central NY. AVP goes VFR and BGM/ELM and maybe ITH go
to high end MVFR. Light snow continues further north with fuel
alternate MVFR cigs and MVFR vsbys.

East to southeast winds at 5 to 10 kts this afternoon increase
tonight to 12 gust 20 kts. Late tonight winds shift to south
then southwest then increase to 20 kts gusting to 30kts starting
15z. Tonight low level wind shear with 2k ft winds out of the
southeast at 45 kts.

Outlook...
Thursday afternoon through Saturday...restrictions in lake
effect snow showers...likely at KSYR-KRME; at times KITH - KBGM.

Sunday...Becoming VFR all stations.

Monday...MVFR possible in rain.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...Winter Storm Watch from Friday morning through Saturday
     evening for NYZ018-036-037.
     Winter Storm Watch from Thursday morning through Saturday
     evening for NYZ009.

&&

SYNOPSIS...HLC/TAC
NEAR TERM...HLC/TAC
SHORT TERM...MPK
LONG TERM...BJT
AVIATION...TAC
Hazardous weather outlook, Feb 26, 6:19 AM EST, 9 hours 5 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Binghamton NY
619 AM EST Wed Feb 26 2020

NYZ009-271000-
Northern Oneida-
619 AM EST Wed Feb 26 2020

...WINTER STORM WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
SATURDAY EVENING...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

Thursday afternoon and Thursday night could be windy with sustained
winds of 20 to 30 mph with higher gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ018-036-037-271000-
Onondaga-Madison-Southern Oneida-
619 AM EST Wed Feb 26 2020

...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
EVENING...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

Thursday and Thursday night could be windy with sustained winds of
20 to 30 mph with higher gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ016-017-044>046-271000-
Seneca-Southern Cayuga-Cortland-Chenango-Otsego-
619 AM EST Wed Feb 26 2020

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday and Thursday night could be windy with sustained winds of
20 to 30 mph with higher gusts.

A period of lake effect snow will develop late Thursday and continue
into the weekend. Several inches of snow are possible over a three
to four day period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ015-022>025-055>057-062-PAZ038>040-043-044-047-048-072-271000-
Yates-Steuben-Schuyler-Chemung-Tompkins-Tioga-Broome-Delaware-
Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
619 AM EST Wed Feb 26 2020

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday and Thursday night could be windy with sustained winds of
20 to 30 mph with higher gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 4:19 AM ESTWinter Storm WatchBGMMadison, Oneida, Onondaga35 hr
Feb 26, 3:25 PM ESTWind AdvisoryBGMBroome, Cayuga, Chemung, Chenango, Cortland, Delaware and 11 more34 hr

Nearby

Blizzard Warnings in New York, 2020Every blizzard warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.